I have started having a slight pain after urinating and

Patient

Q: I have started having a slight pain after urinating and also when i ejaculate. Also when i ejaculate it is now very runny like water where it has always been somewhat thick and white.
I recently started taking IC Amlodipine Benazepril 5-10MG. I took this for roughly 6 weeks so my first thought was it must be from taking this new medicine for blood pressure however i stopped taking this medicine for a week now but havent seen any improvement, unless this medicine stays in your system for over a week? If this is not a result of this medicine what else would cause this?

Doctor

A:   Hello,
Thanks for the query to askthedoctor.com
If you have been experiencing pain after urination and even after ejaculation then there could be a possibility of either a urinary tract infection or prostatitis which needs to be investigated. This can be done by opting for a urine routine/microscopy and culture along with a semen culture,the sample achieved after prostatic massage and masturbation. If they isolate any organism likely chlamydia or ureaplasma ureolyticum then a course of antibiotics can easily treat the same .
The consistency of the seminal ejaculate depends on the functionality of the seminal vesicles and the prostate . Usually it is thick and viscous and ideally maintained each time. The consistency is liquid or runny especially in case of excessive masturbation and in cases of prostatitis when increased amount of prostatic fluid is released.
Amlodipine ,an antihypertensive per se cannot decrease the quantity and the consistency the seminal fluid , so it is suggested that you meet your physician and get yourself evaluated for the lab tests first and then accordingly further decisions would be taken depending on the reports.
I hope i have answered your query in detail,
wishing you good health,
regards

Related Q&A

Q: For the past few days if I sit for too long, I have a desk job, I feel mild discomfort in the perineal area. No probl...

Q: What is causing tailbone soreness and minor prostate irritation symptoms during my recovery from ACDF surgery?

Q: Hi, apparently i am suffering from chronical prostatitis at least the last 7 years, i had various treatments, at l...

Q: Hi. My friend is currently dealing with prostatitis. The symptoms include burning down below, frequent urination, pai...

Q: Hello, I have a question. I have had prostititis in the past and occasionally get flare ups every now and again. I s...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews